Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Does litchi supplement have any side effects and can it work when taken with Paxil?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9086 Questions
I am trying to diet using Lichi suppliments does it have any side effects and can it work with my medication paxil that I take? Is it a good suppliment to take can I loose weight on this?
Posted Fri, 27 Apr 2012 in Medicines and Side Effects
Answered by Dr. Praveen Tayal 2 hours later
Thanks for posting your query.
Litchi supplements have been advertised as a weight losing measure without any side effects or drug interactions.
Such dietary supplements have not been thoroughly studied in the clinical setting. So possible side effects and interactions with other drugs are not well-known.
Most of times such products are subjective in their success and or reactions.
The effects of such products on mind, mood and other organs are not known. So it would be best if you avoid using these medicines which are sold without any proper licensing and no knowledge of side effects.
I hope this answers your query effectively.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor